RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2018, Volume 18, Number 2, Pages 193–204 (Mi mmj670)  

On the characteristic foliation on a smooth hypersurface in a holomorphic symplectic fourfold

E. Amerikab, L. Gusevaa

a National Research University Higher School of Economics, Laboratory of Algebraic Geometry and Applications, Usacheva 6, 119048 Moscow, Russia
b Université Paris-Sud, Laboratoire de Mathématiques d'Orsay, Campus Scientifique d'Orsay, Bât. 307, 91405 Orsay, France

Abstract: Let $X$ be an irreducible holomorphic symplectic fourfold and $D$ a smooth hypersurface in $X$. It follows from a result by E. Amerik and F. Campana that the characteristic foliation (that is the foliation given by the kernel of the restriction of the symplectic form to $D$) is not algebraic unless $D$ is uniruled. Suppose now that the Zariski closure of its general leaf is a surface. We prove that $X$ has a lagrangian fibration and $D$ is the inverse image of a curve on its base.

Key words and phrases: holomorphic symplectic manifolds, foliations, elliptic surfaces.

Full text: http://www.mathjournals.org/.../2018-018-002-001.html
References: PDF file   HTML file

Document Type: Article
MSC: 14D06, 14D15, 37F75
Language: English

Citation: E. Amerik, L. Guseva, “On the characteristic foliation on a smooth hypersurface in a holomorphic symplectic fourfold”, Mosc. Math. J., 18:2 (2018), 193–204

Citation in format AMSBIB
\Bibitem{AmeGus18}
\by E.~Amerik, L.~Guseva
\paper On the characteristic foliation on a~smooth hypersurface in a~holomorphic symplectic fourfold
\jour Mosc. Math.~J.
\yr 2018
\vol 18
\issue 2
\pages 193--204
\mathnet{http://mi.mathnet.ru/mmj670}


Linking options:
  • http://mi.mathnet.ru/eng/mmj670
  • http://mi.mathnet.ru/eng/mmj/v18/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:41
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019